# SDR SWIA2020060950997

- Difficulty date: May 3, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS BAY, BETWEEN FS280.0 AND FS265.0 RT JACK FITTING SUPPORT HAS CORROSION.  (C-CHECK) RO 4/23/2020 REMOVED AND INSTALLED NEW RT FORWARD AVIONICS BAY FITTING AND ANGLE BETWEEN FS280 AND FS 265.0 REF DRAWING, SRM. PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
